# SDR CALA2017112504204

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 74,938 hours, 16,248 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 2011
- Condition: Defective
- Location: Equip Bay
- Part time: 65,334 hours, 16,328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELEC ODOR THRU COCKPIT AND CABIN. EMERGENCY DECLARED. DIVERSION.  FOUND NR 1 FWD EQUIP COOLING FAN DEFECTIVE. C/B P6 F17 FOUND POPPED DURING SMOKE IN CABIN CONDITIONAL CHECK AMM 05-51-58.  REPLACED EQUIPMENT COOLING FAN REF AMM 21-58-06-414-007(001).
